Jump to content

Photo
Accutane

Am I Coping Well With Accutane ?



This topic has been archived. This means that you cannot reply to this topic.
8 replies to this topic

#1 kinluek

kinluek

    Junior Member

  • Members
  • Posts & Likes
    Posts: 43
    Likes: 1
About Me
  • Joined: 14-May 13

Posted 29 July 2013 - 02:27 AM

hey ive been on accutane for 13 days now 40mg a day i weigh 58kg... the only side effects ive had is some dry patches on my arms and one nose bleed? face still gets pretty oily i have no joint or muscle pains... does this mean im coping well or does it normally take this long for face to dry out and stuff like that? how often do people get screwed over on accutane?



#2 Tim714

Tim714

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 157
    Likes: 42
About Me
  • Joined: 21-May 13

Achievements

     

Posted 29 July 2013 - 07:20 AM

The thing about accutane is that it has varying degrees of effectiveness/side effects/rate of progress so you just have to address any side effects and keep taking it. Pretty much everyone ends up clear by the end and many people stay clear for long periods of time after. Your side effects sound pretty mild so far, hopefully it stays that way for the entire course. You should be fine, most people don't get screwed over by accutane. Good luck.

#3 fotoguy

fotoguy

    Junior Member

  • Members
  • Posts & Likes
    Posts: 36
    Likes: 5
About Me
  • Joined: 27-November 12

Posted 30 July 2013 - 02:48 PM

I'm finishing my 6th month on accuatane and it has worked wonders. 13 days is very early on in your treatment so don't expect immediate results... just keep taking your pills as prescribed. I went through a pretty bad IB at the 1 to 2 month mark but once that cleared things really improved. I have about 1 more week left and am 99.9% clear and couldn;t be happier about it. I'm positive you will see the same results in time.



#4 richardb

richardb

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 160
    Likes: 17
About Me
  • Joined: 17-January 08

Posted 30 July 2013 - 04:35 PM

Ditto what Tim said, you have to address side effects as they come up... more moisturizer, Advil, baby oil, steroids, and antibiotics :D

 

On the whole, I don't think that many people get screwed over by accutane... everyone I've met 'in real life' has loved it, no regrets.  A select few people who have problems just make a lot of noise about it, and that's one of the reasons it's so expensive... defending all these lawsuits.



#5 everythingthatshimmers

everythingthatshimmers

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 169
    Likes: 17
About Me
  • Joined: 07-December 12

Posted 30 July 2013 - 04:37 PM

I agree with the previous posters, you're just getting started good. When I was about two weeks in I remember experiencing headaches, fatigue, dry/flakey scalp and dry throat/thirst. My skin and lips didn't really start getting dry until my second month but everyone's experience is different. Have you read  through some of the Accutane Logs on this site? I found those really helpful, gave me something to compare my progress and experience with. Good luck to you!



#6 CountryGrl87

CountryGrl87

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Blog Entries: 1
    Likes: 0
About Me
  • Joined: 20-May 13

Posted 31 July 2013 - 08:30 PM

I'm 2 1/2 months in and I had very oily skin.. after the first month my skin seemed to dry out.  Moisturizing is the key.. Dry lips, inside my nose and feeling fatigued are the worst symptoms so far.. As previous have said, everyone varies, I'm sure you'll do great!  If anything too major happens, tell your derm.  They need to listen to you.



#7 kinluek

kinluek

    Junior Member

  • Members
  • Posts & Likes
    Posts: 43
    Likes: 1
About Me
  • Joined: 14-May 13

Posted 02 August 2013 - 12:59 AM

do IBs usually happen after the skin goes dry or before?? coz ive had a worse than normal breakout and its starting to calm down now but my skin still hasnt dried out... on day 17 now



i have moderate acne



#8 richardb

richardb

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 160
    Likes: 17
About Me
  • Joined: 17-January 08

Posted 03 August 2013 - 01:49 PM

Honestly it's probably going to be up and down... at 17 days in it's hard to tell.  You'll have to be on a steady dose for about a month before things balance out and become more steady.



#9 kinluek

kinluek

    Junior Member

  • Members
  • Posts & Likes
    Posts: 43
    Likes: 1
About Me
  • Joined: 14-May 13

Posted 04 August 2013 - 01:48 PM

my skin seems to be pretty good atm.. i can feel a lot of black heads surfacing... can this count as an IB